# SDR F3LA2014090201061

- Difficulty date: September 1, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 2518
- Aircraft time: 35,035 hours, 14,627 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Fuselage
- Part time: 35,035 hours, 14,627 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DUE C 6 INSPECTION.  DISCREPANCY, MAIN CABIN FLOORBEAM FRAME 68 Y1292 CORRODED TO 50% OF MATERIAL THICKNESS.  R & R MAIN CABIN FLOORBEAM FRAME 68 Y1292 IAW SRM 51-42-11 PAR 5, 6 & 7 & SRM 51-49-00 TABLE 9.  ACFT DUE OUT OF C CHECK SEPTEMBER 2, 2014.
